# SDR FDEA201609133215

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 55,903 hours, 21,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE FWD EQUIPMENT BAY DOOR 113AL CUT-OUT, FRAME BS 231.25 UPPER RADIUS DENTED & GOUGED, BL0.  COMPLIED WITH EA, F-5310-T0328207, P1 FUSELAGE.  MAINFRAME FORWARD ELECTRONIC EQUIPMENT COMPARTMENT, BS 231.25, BL0 FRAME DENT REPAIR.  THIS IS A MAJOR REPAIR.
